Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1971, Volume 7, Number 2, Pages 297–311 (Mi de1206)  

This article is cited in 13 scientific papers (total in 13 papers)

Partial Differential Equations

The stabilization of the solution of the Cauchy problem for a parabolic equation

A. K. Gushchin, V. P. Mikhailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1022 kB)

Bibliographic databases:
UDC: 517.946
Received: 23.09.1970

Citation: A. K. Gushchin, V. P. Mikhailov, “The stabilization of the solution of the Cauchy problem for a parabolic equation”, Differ. Uravn., 7:2 (1971), 297–311

Citation in format AMSBIB
\Bibitem{GusMik71}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper The stabilization of the solution of the Cauchy problem for a parabolic equation
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 2
\pages 297--311
\mathnet{http://mi.mathnet.ru/de1206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282044}
\zmath{https://zbmath.org/?q=an:0237.35042}


Linking options:
  • http://mi.mathnet.ru/eng/de1206
  • http://mi.mathnet.ru/eng/de/v7/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “On the stabilization of solutions of parabolic equations”, Math. USSR-Sb., 33:4 (1977), 519–537  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Zhikov, “A point stabilization criterion for second order parabolic equations with almost periodic coefficients”, Math. USSR-Sb., 38:2 (1981), 279–292  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, Hà Tiên Ngoan, “Averaging and $G$-convergence of differential operators”, Russian Math. Surveys, 34:5 (1979), 69–147  mathnet  crossref  mathscinet  zmath
    4. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
    5. V. V. Zhikov, M. M. Sirazhudinov, “The averaging of nondivergence second order elliptic and parabolic operators and the stabilization of solutions of the Cauchy problem”, Math. USSR-Sb., 44:2 (1983), 149–166  mathnet  crossref  mathscinet  zmath
    6. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
    7. F. O. Porper, S. D. Èidel'man, “Two-sided estimates of fundamental solutions of second-order parabolic equations, and some applications”, Russian Math. Surveys, 39:3 (1984), 119–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    9. V. L. Kamynin, “Limit passage in quasilinear parabolic equations with weakly converging coefficients, and the asymptotic behavior of solutions of the Cauchy problem”, Math. USSR-Sb., 70:2 (1991), 467–484  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Zhikov, “Asymptotic problems connected with the heat equation in perforated domains”, Math. USSR-Sb., 71:1 (1992), 125–147  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    13. V. N. Denisov, “O povedenii pri bolshikh znacheniyakh vremeni reshenii parabolicheskikh uravnenii”, Uravneniya v chastnykh proizvodnykh, SMFN, 66, no. 1, Rossiiskii universitet druzhby narodov, M., 2020, 1–155  mathnet  crossref
  • Number of views:
    This page:98
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021